# SDR UALA2010110104042

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 27,019 hours, 12,005 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 850
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC ODOR EMANATING FROM COFFEE POTS IN REAR GALLEY.  M41 OR M42. DEACTIVATED BOTH AFT GALLEY COFFEEMAKERS (PRECAUTIONARY).  REPLACED BOTH COFFEEMAKERS M-41 & M-42. RESET C-B'S & CHECKED AFT GALLEY CONDITION. ALL CHECKS GOOD.
